# SDR CA970423020

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 8760518001
- Condition: Worn
- Location: Lt Eng Cond Levr
- Part time: 15,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT LOWER CONDITION LEVER CABLE FOUND WORN AND FRAYED AT FIREWALL PULLEY. FOUND DURING ENGINE CHANGE.
